Number of bound states of Schrödinger operators with matrix-valued potentials Journal Article


Author(s): Frank, Rupert L; Lieb, Élliott H; Seiringer, Robert
Article Title: Number of bound states of Schrödinger operators with matrix-valued potentials
Affiliation
Abstract: We give a Cwikel-Lieb-Rozenblum type bound on the number of bound states of Schrödinger operators with matrix-valued potentials using the functional integral method of Lieb. This significantly improves the constant in this inequality obtained earlier by Hundertmark.
Keywords: Cwikel-Lieb-Rozenblum inequality; Lieb-Thirring inequality; Schrödinger operator
Journal Title: Letters in Mathematical Physics
Volume: 82
Issue 2-3
ISSN: 1573-0530
Publisher: Springer  
Date Published: 2007-12-01
Start Page: 107
End Page: 116
URL:
DOI: 10.1007/s11005-007-0211-x
Open access: yes (repository)
IST Austria Authors
  1. Robert Seiringer
    123 Seiringer
Related IST Austria Work